basics, im a healthy 22yr old female. no history of health problems, i dont drink or smoke, and i keep myself at a healthy weight with exersize.
about the 19th of december, i noticed numbness in my left torso just over the ribs. at that point, i ignored it thinking it would go away. over the new 2 days it started to spread, first down into my left foot, followed by my whole left leg and then up into my my left shoulderblade and back, i also have an itchy sensation in my left arm and my leg almost feel like it has heaviness to it. i called my primary doctor and they couldn't get me in immediately so they had me talk to a triage nurse (who til this day has not returned a call). because i couldn't get in to see my PCP i went to the ER on the 22nd. they had me do some sensory tests, did a needle poking test, and gave me a CAT (CT?) scan. they diagnosed me with Neuropraxia and sent me on my way. after that the numbness/tingling spread a little more into my right leg from the knee down, i also started to notice a "twinkling" out of my right peripheral vision, which only seems to be there when im in a bright lite area. the day after christmas i was finally able to see my primary doctor. she also did the needle poking test and blood work and gave me a referal for an MRI of my brain to rule out MS.
both the blood work and MRI came out normal. my doctor has refered me to go to a Neurologist but i cannot get an apointment before the 24th of this month. the waiting is absolutely unbearable and i cannot believe it is taking me so long to get a diagnosis. the symtoms have not changed and they are constant except that i dont notice the twinkling in my vision. because the doctors havent been able to tell me anything at this point i am still going about my daily habits and working while taking it as easy as possible but i worry if it could just be making my siduation worse. if anyone can tell me anything it would be a huge help and relief. thank you.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?